# SDR AALA201909109004

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 14,907 hours, 5,297 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAV SMOKE WARNING ECAM. PAX WHO WAS IN LAV E (AC RIGHT REAR) SUSPECT WAS USING E CIG, BUT SAID HE WAS NOT. PERFORMED OPS TEST FOR LAV SMOKE DETECTION SYS AT LAV E IAW AMM  26-17-00.
